Applied Mathematics-A Journal of Chinese Universities

, Volume 10, Issue 1, pp 75–82

Global convergence of the fletcher-reeves algorithm with inexact linesearch

Authors

  • Liu Guanghui
    • Institute of Applied Mathematics
  • Han Jiye
    • Institute of Applied Mathematics
  • Yin Hongxia
    • Department of Mathematics and Applied PhysicsBeijing University of Aeronautics and Astronomics
Article

DOI: 10.1007/BF02663897

Cite this article as:
Guanghui, L., Jiye, H. & Hongxia, Y. Appl. Math. (1995) 10: 75. doi:10.1007/BF02663897

Abstract

In this paper, we investigate the convergence properties of the Fletcher-Reeves algorithm. Under conditions weaker than those in a paper of M. Al-Baali, we get the global convergence of the Fletcher-Reeves algorithm with a low-accuracy inexact linesearch.

1991 MR Subject Classification

90C30

Keywords

Fletcher-Reeves algorithminexact linesearchglobal convergence

Copyright information

© Editorial Committee of Applied Mathematics-A Journal of Chinese Universities 1995